MathSciNet Relay Station
MathSciNet bibliographic data
MR1610796 (2000b:16042) 16P40 (16P10)
Kirkman, Ellen; Musson, Ian M.; Passman, D. S. Noetherian down-up algebras. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3161–3167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement